# SDR AUS20021298

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F20022D3
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, LTIO540J2B
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE PNO 11F20022-D3) CRACKED AT THROUGH BOLT LOCATION. NO4CYLINDER PNO LW-12066 HOLDDOWN STUDS (7OFF8) SHEARED ALLOWING PARTIAL SEPARATION OF THE CYLINDER FROM THE CRANKCASE. UNABLE TOASCERTAIN CHAIN OF EVENTS.
